Hi Greek, where is this survey?
I’m almost sure what started the condition was the high dosage of letrozol( 160 mg), arimidex (75mg) and 4,5 grams of nolvadex total during 75 days. I don’t think the short period of accutane did anything and I can’t know because I started after I already had crashed the e2 and had ed. What worsened the condition was the the usage and cease of use of pristiq (maybe) and the injection of invega for sure. But the invega injection is out of the game now. 80% chance I did that to myself. I was stupid this cost me my life. I would give anything to go back in time… but I can’t …
And what tortures and bothers me the most is that I have 80% sure I caused this to myself. I did an insane amount of drug that any doctor would never give to try to fight gynocomastia. In my case what will kill me is the retarded who created the anti gyno protocol trying to play doctor game and me for being retarded enough to try it. I did this to myself now I must end this. I cannot endure this anymore my life is a complete crap, torture. I want to reencarnate someday and live again.i can’t accept living like this there is no hope for me. My survival instinct is damaged. You guys at least try to help people to be more positive you guys are great.
I will make sure no one I know will take finasteride, antidepressives, roacutan and etc. anti aromatase problems ir rarer only in high dosage where you fuck yourself.
Not sure exactly what the time frame is for you taking the AIs and E2 blockers that put you in this condition, but it sounds as if it was less than a year ago, and I think it’s a big mistake to make any decisions based on your condition without giving it a full year at least.
Are you still alive edrudd? Have you check your DHT levels? DHT is what is really responsible for erections and you need to be able to convert your testosterone into DHT. You could dry avoiding all foods that limit DHT and increase foods that increase DHT. Studies on creatine show that you can have about 40% higher DHT levels just by taking 5 grams of creatine per day. However, without a loading period you might not be able to see a difference for at least a month.
Also, my sister stopped having periods for a while and she started drinking more milk and it helped balance out her hormones. It is supposed to have plenty of estrogen in it so that might help you out with the creatine.
If you guys want to get better but nothing has worked find a doctor that finds the source of your problem and treat that. This website below has naturopathic doctors that will find the root cause and help you restore your DHT. If you cant afford it save up some money. Please dont just kill yourself. There is plenty of hope out there but after your body has been stressed this much you have to give it time and the proper treatments.
Have you tried this for yourself? Did you check out your whole body and genital health to your doctors? MRi, xray scans of your prostate? Has anyone find anything? Im just a curious guy, don’t get me wrong.
Hello everyone, Eddrudd is not alive anymore. This is his sister, just wanted to let you know he was loved. I am broken. Thank you for the support.
This is a real tragedy. I am so sorry for your loss!
How many lives must taken away to ban this poison?? I can’t even believe he is gone because of this symptom and this drug. Such a tragedy. Rest in peace edrudd. I hope the people who made this drug will rot in the depths of hell!! Please no more suicides, i believe we will understand and be able to cure this symptom in the upcoming years. Never loose hope, i know its easy to say, but thats what we should do. Rest in peace brother!
I’m so sorry for your family’s loss. I wish you all peace
I am so sorry for your loss, he was so young I wish it didn’t come to this, god bless him
What drug are you talking about? I know he took a lot of things but what are you talking about?
The thing is, guys, my brother was very mentally unwell, he didn’t seem to acknowledge it, saying he wasn’t depressed or unstable “this time”… but he was, and he had been long before he took everything that “ruined his life forever”. Unfortunately that pushed him over the edge. I miss him, that’s why I’m here and thankfully I feel closer to him right now <3
Ps. I don’t fully understand what this website is, I supposed it’s like a support group for people who suffer from sexual disfunction? Anyway, you’re all very caring and I appreciate you.
I was talking about the Finasteride/SSRI>(one he used) drugs. I wish you patience and strength.
I read all of your brother’s posts and I would like to share the things that became very clear to me and presumably would be to anyone who understands the issues discussed on PropeciaHelp. Nevertheless, what I am going to say below is my personal opinion. I am doing this with the hope of helping you piece together what happened to your brother.
First, your brother killed himself because of PFS. That’s what he stated in very clear terms on this site. He didn’t get PFS from finasteride but from a cocktail of Letrozol, Arimidex and Nolvadex, which are all known to cause the same condition. He had also taken accutane which might have contributed. Many people get PFS from antiaromatase inhibitors, and there have been other suicides due to them.
From what you wrote I infer that you hesitate to make a conclusion as to why he did this. Again, you can read his posts here and you will see that he very clearly explains why. These are not some sort of delusions of a mentally unstable person. PFS is a real and deadly condition. Sadly, this is not the first suicide of a PFS victim we have witnessed on PropeciaHelp. Thousands of men here are in the same situation and are struggling to survive every day. Make no mistake about this - your brother did this because of PFS.
Second, your brother was put on antidepressants at the age of 7. I can’t think of a more destructive thing to do to a child, no matter the circumstances. If there is any doubt about this in anyone reading this, I recommend you do research about it, starting with Laura Delano’s story, who writes eloquently about what’s it like to grow up on antidepressants, and then with Robert Whitaker’s work, who describes what happens to people with long term psychiatric drug use.
Your brother was on antidepressants pretty much constantly until 18 years of age when he withdrew, from what I understand. Withdrawing from antidepressants after 11 years, taken during formative years, is a life-shattering process. There is no doubt in my mind that this did not help his otherwise grave situation, to say the least. If you want to learn more about this you can go to survivingantidepressants.org and read the stories of people who have taken antidepressants for a decade or more.
Again, I am really sorry for your loss! May your brother rest in peace.
P.S. In one of his last posts, your brother said that he loved his mom and dad.
Well, friend. I appreciate you reading through all of his posts and explaing to me what he did and what it caused him, but… I don’t think you were with him when he had his first suicide attempt during which I had to drag him to the hospital. Mind you, that was two years ago, before PFS. I dont think you were there the times he trashed our house, when he stopped going to school multiple times and flunked (three years in a row), all the periods during which he refused to see anyone, the time he was committed to a mental institution for being aggressive towards us (that was last year, when he was put on Invega). That was all before PFS (which started late 2018) and had all been happening for a long time, hence him being put on antidepressants at the age of seven. Did PFS push him over the edge? Yes. Was he sick before then? Yes. That’s not saying it’s not a big deal and it isn’t real and doesn’t drive people to suicide. That’s what happened to my brother and a lot of things corroborated with it. Thank you for taking your time to explain it to me and do not think I look down upon your condition because I do not.
Also, I did see that he said he loved mom and dad and that made me very happy inside <3 I do not want to seem rude, you are very nice and thoughtful. I wish you the best.